# SDR SIMA200712819

- Difficulty date: April 16, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 4,893 hours, 4,369 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Part number: 14522183011
- Condition: Damaged
- Location: Zone 200
- Part time: 4,893 hours, 4,369 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND PROFILE AT STRINGER 7R WAS DAMAGED.  REMOVED AND REPLACED PROFILE IAW EMB SRM 51-20-03, 51-40-02 AND 51-40-02.  RETURNED AIRCRAFT TO SERVICE.
